# SDR DALA2024012301060

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N122DN
- Make and model: Airbus A321-211
- Aircraft serial: 10183
- Aircraft time: 9,216 hours, 4,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Frm 52 S24-25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1022, DURING LAYOVER IN PBI, MTC REPORTED PUNCTURE DAMAGE TO THE LH LOWER SKIN PANEL (P/N: D53474408206) LOCATED ALONG FR52 BETWEEN STRINGERS 24-25LH. THE SKIN DAMAGE IS MEASURED AS .980 X .950 AND IS LOCATED ADJACENT TO/OVERLAPPING AN EXISTING FASTENER. THE PUNCTURE ADDITIONALLY CAUSED DEFORMATION OF SHEAR WEB D5347071220400 MEASURING 0.5 IN DEPTH AND 1.25 IN LENGTH. CORRECTIVE ACTION: REMOVED DAMAGED SHEAR WEB AND TRIMMED OUT DAMAGED SKIN REF ERA 615224-14 REV ORIGINAL. FABRICATED REPAIR PARTS PER A321 SRM 53-41-11-300-019. INSTALLED DOUBLER. INSTALLED REPAIR DOUBLER AND FILLER AND SHEAR TIE PER A321 SRM 53-41-11-300-019. REF S/O UG4684 FOR SHEAR TIE/REINFORCING ANGLE (932089). INSTALLED FILLER AND REINFORCING ANGLE. COMPLETED REPAIR PER ERA 615224-14 REV ORIG SECTION II AND REPAIRED PER A321 SRM 53-41-11 / -300-019 CATEGORY B. LP 0166901
